# SDR IPXA12M75176

- Difficulty date: August 14, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 46,791 hours, 12,113 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CENTER WING UPPER SKIN IN MAIN CABIN SUBFLOOR CORRODED NEAR BS 1234 RBL 83 (STA XCW -81 BETWEEN S14 & S15).  REPAIRED CORRODED CENTER WING UPPER SKIN AT XCW -81 BETWEEN S14 AND S15 IAW EA 011-5730-01-A4213 REV IR AND EO MD11-5730-48439-A.
